# SDR 03319705

- Difficulty date: November 15, 2003
- Submitted: November 19, 2003
- Operation: Air carrier
- Aircraft: N705BR
- Make and model: Cndair CL6002B19
- Aircraft serial: 7470
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 64645
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION THE FOWARD EMERGENCY ESCAPE PATH LIGHTING WAS FOUND INOPERATIVE.  THE EMERGENCY PATH LIGHTING STRIP WAS IDENTIFIED AS THE CAUSE OF THE FAULT AND WAS REPLACED.  A SATISFACTORY OPERATIONAL CHECK WAS PERFORMED AND AIRCRAFT WAS RELEASED FOR CONTINUED SERVICE.
